# SDR C2XA04SH244

- Difficulty date: April 24, 2004
- Submitted: April 25, 2004
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135ER
- Aircraft serial: 145274
- Aircraft time: 7,039 hours, 6,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE CARGO DOOR CUTOUT LOWER SILL WAS FOUND TO BE CORRODED BETWEEN FRAMES 65 AND 68.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SILL IAW EMB 135 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
